|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Pain Pills > Tapering/withdrawal Questions|
|Posted by: Saintluver May 8, 2018, 7:17 PM|
|Hi! I just found this site and I’m hoping to have some people to talk to through this process that understand what I’m going through.
I was bad. I was doing about 4-7 30mg oxy’s a day. It has been that bad for a few months. Before that I was doing about 120 10mg hydrocodone a month. Well the supply ran out last Wednesday. I was able to get some 7.5 mg hydrocodone and I have been tapering. I have only taken 2.5 of those today. And I’m feeling good. Bad depression but that’s really it. I only have 4 left. I think tomorrow I can get by w just 2 (my goal) and then maybe one the next days..... my question is, will I still go through withdrawals when it’s all gone even though I have tapered so much??? I have a little one and a professional job and I can’t be down and out!
|Posted by: missdino May 9, 2018, 12:47 AM|
|Hi - unfortunately, you will still experience withdrawals. Usually about 2-3 days after your last dose. It can last up to a week of feeling sick but once you get through that then you will feel better. I have gotten through the withdrawal but I struggle with the mental part of it. I am on Suboxone now and have been using that to prevent withdrawals but I know I will eventually need to taper off of that. Good luck - we both just joined so i am hoping for good things to come from this site.|
|Posted by: Diego5521 May 9, 2018, 8:42 PM|
|Been thru withdrawals they suck take some pepto besmo, Tylenol’s. I also took Kratom that helped and after a week it goes away. But the mental part takes time I have 3 weeks its all mental.|